# SDR SIMA200608104

- Difficulty date: March 17, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOTIFIED BY MAINTENANCE, EMERGENCY EXIT SIGN BY ROW 9A INOPERATIVE.  FOUND PINS AT PLUG 115VP PUSHED OUT OF SOCKET.  RESEATED PINS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
